# SDR SIMA20251001002

- Difficulty date: October 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 22,268 hours, 14,836 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031036021
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED LEADING EDGE UPPER SKIN BETWEEN SLATS 3/4 IS GOUGED. (MAJOR REPAIR). RAR LH WING FIXED LEADING EDGE UPPER SKIN BETWEEN SLATS 3/4 IAW ERJ 175 SRM 51-40-08
